# SDR A6WA200460066

- Difficulty date: December 30, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1344D000002
- Part serial: B43465510
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK WAS INADVERTENTLY SWITCHED ON FOR APPROX 10 MINUTES ENROUTE.  PILOTS NOTICED ODOR IN COCKPIT, PACK SWITCHED OFF AND A PUFF OF WHITE SMOKE CAME OUT OF VENT IN COCKPIT THEN SMOKE ODOR DISSIPATED.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND AIR CYCLE MACHINE.  (M)
